Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the finiteness of Bass numbers
of local cohomology modules


Author: Ken-ichiroh Kawasaki
Journal: Proc. Amer. Math. Soc. 124 (1996), 3275-3279
MSC (1991): Primary 14B15, 13D03, 18G15
MathSciNet review: 1328354
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that, if $I$ is an ideal of dimension 1 of an analytically irreducible local ring, then the Bass numbers of local cohomology modules with support in $V(I)$ are finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14B15, 13D03, 18G15

Retrieve articles in all journals with MSC (1991): 14B15, 13D03, 18G15


Additional Information

Ken-ichiroh Kawasaki
Affiliation: Department of Mathematics, School of Education, Waseda University, 1-6-1 Nishi-Waseda, Shinjuku-ku, Tokyo 169-50, Japan
Email: kawaken@cfi.waseda.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03399-0
PII: S 0002-9939(96)03399-0
Keywords: Local cohomology, cofinite, Bass number, analytically irreducible, Ext
Received by editor(s): February 15, 1995
Received by editor(s) in revised form: April 13, 1995
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society